# SDR DALA2015032602400

- Difficulty date: March 23, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N914DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53394
- Aircraft time: 49,564 hours, 26,727 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH FORWARD OVERWING EXIT SIGNS INOPERATIVE.  TROUBLESHOT.  FOUND BATTERY PACK READING LOW.  R & R BATTERY PACK AND CHARGER ASSY IAW AMM.  OPS CHECKS GOOD.
